The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
Rollover images to visit our other forums!
  • Email Email
  • Glossary Glossary

Sep 5, 2006

hi i was fine on truvada,but now i take pegasus too.i am tired all the time!please help.i still have to work and survive.i need energy.thanks if you can help!

Response from Dr. Frascino


Did the fatigue occur shortly after you began Pegasys? Are you taking Pegasys to treat hepatitis C and if so, is it combined with ribavirin? Combination pegylated interferon and ribavirin can cause significant anemia along with other side effects. Anemia is often associated with fatigue.

Your first step is to isolate any all underlying causes of your fatigue. To do this you'll need the help of your HIV specialist. Read through the archives of this forum that pertain to causes of HIV-associated fatigue. Make a list of these to discuss with your HIV specialist. Once the cause or causes of your fatigue are identified, specific treatment directed at each individual cause should improve your overall energy level.

Good luck! I'm here if you need me.

Dr. Bob

Help me help my partner please!
HIV in the workplace

  • Email Email
  • Glossary Glossary



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint